Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 18, issue 5
Nonlin. Processes Geophys., 18, 587–597, 2011
https://doi.org/10.5194/npg-18-587-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Multifractals and intermittent turbulence in the solar-terrestrial...

Nonlin. Processes Geophys., 18, 587–597, 2011
https://doi.org/10.5194/npg-18-587-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 13 Sep 2011

Research article | 13 Sep 2011

Turbulent spectra and spectral kinks in the transition range from MHD to kinetic Alfvén turbulence

Y. Voitenko and J. De Keyser

No related articles found.
Publications Copernicus
Download
Citation